IIUM Repository

Solvability of cubic equations in p-adic integers (p > 3)

Mukhamedov, Farrukh and Omirov, Bakhrom and Saburov, Mansoor and Masutova, Kamilyam (2013) Solvability of cubic equations in p-adic integers (p > 3). Siberian Mathematical Journal, 54 (3). pp. 501-516. ISSN 1573-9260 (O), 0037-4466 (P)

[img] PDF - Published Version
Restricted to Registered users only

Download (200kB) | Request a copy


We give a criterion for the existence of solutions to an equation of the form x3 + ax = b, where a, b ∈ Qp, in p-adic integers for p > 3. Moreover, in the case when the equation x3 + ax = b is solvable, we give necessary and sufficient recurrent conditions on a p-adic number x ∈ Z ∗ p under which x is a solution to the equation.

Item Type: Article (Journal)
Additional Information: 5537/30701
Uncontrolled Keywords: cubic equation p-adic number solution algorithm
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr. Farrukh Mukhamedov
Date Deposited: 05 Aug 2013 10:22
Last Modified: 05 Aug 2013 10:22
URI: http://irep.iium.edu.my/id/eprint/30701

Actions (login required)

View Item View Item


Downloads per month over past year